Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Monistat vaginal cream used on teeth, swallowed some. Help?

Hi there,so embarrassing, please don't laugh, but I went to grab the toothpaste this am and was half asleep and I guess I grabbed the Monistat Vaginal Cream. I figured it out when I want to brush my teeth and it tasted aweful. Immediately spit it out but I'm sure some was probably swallowed....Anything to be concerned about,except you sharing that one with your
Asked On : Thu, 25 Apr 2013
Answers:  4 Views:  416
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dentist 's  Response

Thanks for asking the query,

Monistat is the fungal cream to treat vaginal infections, it will not cause any harm to the teeth and gums since you ingested it and if you do not have any symptoms, no need to worry.
If you develop symptoms such as itching, rashes you can get the checkup done.
Meanwhile maintain a good oral hygiene, use antiseptic mouthwash rinses twice daily.

Hope this helps out.

Answered: Fri, 26 Apr 2013
I find this answer helpful
General Surgeon Dr. Ivan R. Rommstein's  Response
Apr 2013
Hi and wleocme to HCM.
well, it happens:) i ve seen more bizarre stuff. It is recommended to get medical help or contact a Poison Control Center right away if swallow this but i dont htink this is neccessary in your case as it was minor dose. YOu might feel abdominal discomfort but nothing bad can happen. This might be dangerous for infants but you dont have to be concerned. Just avoid alcohol and other medicines for 2-3 days after the incident. WIsh you good health.
Answered: Thu, 25 Apr 2013
I find this answer helpful
  User's Response
Hello dear
Just relax , nothing to worry about.You are totally safe n sound.Monistat is an antifungal cream for vaginal infections and Monistat is not going to harm your teeth or gums neither your stomach.So just chill and forget everything.In the mean while just maintain your oral hygiene, do warm saline rinses twice a day.
If possible take some antioxident supplement capsules.

Dr. Amit k. Gaba
Answered: Thu, 25 Apr 2013
I find this answer helpful
Dentist Dr. Bindiya Bhaskar's  Response
Thanks for choosing health care magic forum.
Monistat vaginal cream is used for curing yeast infections.
Since you had ingested this cream,Please check whether you are developing itching of face,lips etc.
If no symptoms or side effects are shown,no need to worry.
If side effects are associated,antiemetic tablets or enema can be given to expel the contents of cream went inside your mouth and stomach.
Take plenty of fluids and water to keep yourself nourished.
Maintain good oral hygiene.
Take nutritious rich food.
I wish you good health.
Answered: Fri, 26 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor